# SDR HYIA20180927001

- Difficulty date: September 24, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N7037E
- Make and model: Cessna 402C
- Aircraft serial: C4020471
- Aircraft time: 35,691 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 99101153
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED "RIGHT LANDING GEAR LIGHT BURNT OUT. REPLACED WITH BULB AND WHEN REPLACED, 3 GREEN APPEARED BUT THEN SPARKED AND WENT OUT." MAINTENANCE INSPECTED AND DETERMINE THE LANDING GEAR INDICATOR BLOCK TO BE AT FAULT. THE LANDING GEAR INDICATOR BLOCK WAS REPLACED.
